# SDR AALA20031157

- Difficulty date: October 19, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE OBSERVED EMERGENCY LIGHT IN TAIL INOPERATIVE.  SPLICED BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
